T Nation

Lower Back Pain Upon Taking Test Injection

Dear All,

Please help provide more insight on the below:

I am 34yr old male who recently started on 250mg test c. Dose is split across two days to ensure stable blood levels.
Currently injecting into my quads using an insulin syringe.
For some reason I have started having a really odd lower back pain that goes away Slightly and seems to come back when I get my dose in for the week.
Training is really hard a result as I constantly feel so sore.
I have tried physiotherapy, stretching and all you can do to relieve it, but it just does not go away.
I have seen ppl talking about on this on this forum somewhat unrelated I guess tho.
Has anyone experienced this? If so what could be the issue here?
Any guidance would be much appreciated
Thanks

Can anyone help advise me on the above please?

Are you tensing up during your shot or something? Is your injection kit under your bed and you have to crawl to get it? Test cyp isn’t really hitting your system immediately so not sure how it could bring about pain in a certain body part.

TRT seems to have an affect on me right after dosing changes, I get constipated and can’t urinate well for a couple of days, during this time I do have back pain around both sides. It goes away after a while and urination returned to normal and the back pain is gone.

Steroids can affect the kidney in different aspects. They can induce or aggravate acute kidney injury.

If your symptoms don’t resolve you might try lowering your dosage.

Are referring to synthetic anabolic steroids or testosterone? Or both?

2 Likes